Doctor insights on:
Meth Withdrawal Symptoms
Depend: depend how much and how long you have been using a doctor can help you ...Read more
Being a IV heroin addict I used methamphetimine to cure withdrawal symptoms. it worked but I don't get high off the meth. Able to eat and sleep. Why?
No clue: but I wish you were more concerned with dealing with your addictions than blocking withdrawal symptoms. I have treated MANY people who used both heroin and methamphetamine, and none of them said that amphetamine did anything beneficial for their withdrawal, so it may be just your particular biology. Most use speed to stay awake for the heroin high, or use heroin to take the edge off the speed. ...Read more
Any docs believe prescribing adderall/other prescription amphetamine effective/acceptable sub to prevent relapse, aid in withdrawal symptoms for meth addiction?
Harm Reduction. : The ideal treatment for meth addiction is one that does not include use of stimulants. The meth addict treated with stimulant replacement runs the risk of impaired control over use. At the same time, the physician should "first do no harm", and in rare case by case basis may have to employ the lesser of two evils for purposes of harm reduction. Ideally addressed by an addiction psychiatrist. ...Read moreSee 1 more doctor answer
Methamphetamine: Methamphetamine, commonly known simply as meth, is a highly addictive psycho-stimulant. The most common symptoms of meth withdrawal include fatigue, depression and increased appetite. Other symptoms include anxiety, irritability, agitation, restlessness, and excessive sleeping. Symptoms can last for days to weeks depending on the length of time and amount of methamphetamine used. ...Read moreSee 1 more doctor answer
My legs are sore and achey when i get up in the mornings. Could this be a symptom of withdrawal from meth?
Possibly: Withdrawal symptoms from methamphetamine use include excessive fatigue, increase in appetite, depression, anxiety, paranoia, restlessness and aches and pains in joints and muscles. To answer your question, the soreness could be related to withdrawal. Check in with your primary care physician to rule out any other causes and for support in kicking this dangerous addiction.. Good luck. ...Read more
Multiple symptoms: (not all are seen in every person) of anxiety, panic, trembling, shaking, muscle twitches/jerks, elevated blood pressure and pulse, dizziness, tingling, sensitivity to light and/or sound, feeling disconnected, sweating, insomnia, irritability, trouble concentrating, nausea/vomiting, confusion, hallucinations, seizures. Etc. ...Read moreSee 2 more doctor answers
Caffeine withdrawal: I recommend that people who are using excessive caffeine (whether coffee, tea or cola or other soft drinks) cut back by about 25% of the dose every 3-4 days until they get down to 1-2 servings per day, which is generally safe. If you are drinking sugared pepsi, there is also the sugar issue to deal with, so use of diet drinks temporarily may help. If 8 drinks/day, go down 2 drinks every 3-4 days. ...Read more
?Colonizing: I am not aware of any medication called colonizing? Check the spelling on your bottle and re-ask the question. (If the medication your are asking about is a controlled substance such as Clonazepam, they can often be addicting, and a weaning off period is recommended to prevent any withdraw symptoms). Best wishes. ...Read more
- Talk to a doctor live online for free
- Meth withdrawal symptoms list
- Symptoms of crystal meth withdrawal
- Symptoms of meth withdrawal
- Ask a doctor a question free online
- Signs and symptoms of meth withdrawal
- Withdrawal symptoms
- How long do sertraline withdrawal symptoms last?
- What are the most common symptoms of estrogen withdrawal?
- Talk to an addiction specialist online for free